Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC MCAN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC MCAN
Model Number
MMT-399600
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient experienced issues with installing new infusion sets, as the infusion set's tubing came apart.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC MCAN
MDR Report Key
11937032
Report Number
3003442380-2021-00270
Device Sequence Number
14442779
Product Code
FPA
UDI-Device Identifier
05705244006317
UDI-Public
05705244006317
Combination Product (Y/N)
Y
PMA/510(K) Number
K160648
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
01/01/2024
Device Model Number
MMT-399600
Device Lot Number
5342566
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/28/2021
Initial Report FDA Received Date
06/04/2021
Patient Sequence Number
1